# SDR UALA2010032601021

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 57,419 hours, 11,238 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYD LEAK IN LT WHEEL WELL.  FLUID HAS SOAKED BELLY PANEL AFT OF GEAR.  FOUND HYD LEAK IN LT WHEEL WELL AFT BULKHEAD.  WITH ENG RUN LEAKING 20DPM AT LINE TO TEE.  REPLACED HYD LINE 180, STILL LEAKING FROM TEE.   REPLACED TEE ITEM 300 STILL LEAKING AT FITTING TO THE REPLACED HYD LINE 180.
